# SDR 2006FA0000555

- Difficulty date: May 19, 2006
- Submitted: June 5, 2006
- Operation: General aviation
- Aircraft: N15139
- Make and model: Piper PA-34-200
- Aircraft serial: 347350025
- Engine: Lyc IO360A1A
- System (JASC): 7320 · Fuel Controlling System
- Part: Clip
- Condition: Missing
- Location: Engine
- Component: Rod End Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

THE RETAINING CLIP FROM THE ROD END EITHER BROKE OR FELL OFF CAUSING THE THROTTLE CABLE TO DETACH FROM THE FUEL INJECTION SERVO.  THE ENGINE THEN WENT TO FULL POWER.  ENGINE HAD TO BE SHUT DOWN AND FEATHERED IN ORDER TO LAND THE AIRCRAFT.  RECOMMEND USING PN 452-606 BEARING INSTEAD WITH APPROPRIATE HARDWARE AND COTTER PIN.  (K)
